# SDR 97FDEA00669

- Difficulty date: September 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496FE
- Make and model: Boeing 727227
- Aircraft serial: 21670
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BELT FRAME AT BS 660 DENTED JUST ABOVE STR 24L.  REMOVED DAMAGED AREA OF FRAME AND REPAIRED WITH TYPICAL FORMED SECTION REPAIR PER SRM 51-40-3 PG 1, FIG I.
